# SDR AALA201709039002

- Difficulty date: August 27, 2017
- Submitted: September 6, 2017
- Operation: Air carrier
- Aircraft: N724UW
- Make and model: Airbus A319-112
- Aircraft serial: 1122
- Aircraft time: 49,088 hours, 29,247 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Part number: D575710080000000
- Part serial: 2015
- Condition: Corroded
- Location: Lt Wing
- Part time: 49,088 hours, 29,247 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LEFT WING OTBD FLAP TRACK NR 4 INNER LUG. REPLACED THE FLAP ASSEMBLY IAW CARD 26L00027009.
